# SDR USAA2009100592695

- Difficulty date: October 3, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 29,729 hours, 10,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 960 - PHL - EEL - LENS COVER EMERGENCY EXIT LIGHT 3C MISSING.  MAINTENANCE REPLACED 3C EMERGENCY LIGHT LENS COVER.
